It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Blood and Blood Vessel Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-23-2012, 04:54 AM   #1
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Can coumadin make it difficult to urinate?

This isn't listed in the patient information but I've had difficulty urinating since taking it: difficulty starting and difficulty keeping a stream going until my bladder feels empty. I was checked by a doctor who said I was fine. Is it the coumadin?

 
Reply With Quote
Old 09-23-2012, 05:56 PM   #2
Senior Veteran
(female)
 
slenderella's Avatar
 
Join Date: Nov 2010
Location: NY
Posts: 1,002
slenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB Userslenderella HB User
Re: Can coumadin make it difficult to urinate?

I looked around at side effects, but what you're mentioning doesn't seem to have anything to do with your medication.

 
Reply With Quote
The Following User Says Thank You to slenderella For This Useful Post:
Perfumed Fan (09-24-2012)
Sponsors Lightbulb
   
Old 09-23-2012, 07:28 PM   #3
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,843
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Can coumadin make it difficult to urinate?

What you are describing sounds more like anticholinergic side effects. Have you started any other new medications? Antidepressants, antihistamines, antispasmodics for GI tract, for example, could cause this. If you were male it would be a different story-like prostate trouble. Any vaginal itching, burning, swelling, etc that could be affecting(closing off) your urethra?

 
Reply With Quote
The Following User Says Thank You to ladybud For This Useful Post:
Perfumed Fan (09-24-2012)
Old 09-24-2012, 12:21 AM   #4
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Re: Can coumadin make it difficult to urinate?

@ladybud:

I DO have a yeast infection. Symptoms started several days ago: itching, discharge, burning/irritation. I've started taking monistat. I'm not using any of the other things you mentioned. I started taking coumadin in May, the difficulty urinating started the next day. Just a coincidence? Could a yeast infection be asymptomatic that long?

Last edited by Perfumed Fan; 09-24-2012 at 12:25 AM. Reason: left out information

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



midwest1 (9), Pottsey1 (7), ladybud (7), Cangal (6), japlopper (4), femmedeviant (3), jennifer2019 (3), drs (3), BiggerMac (2), vad (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:12 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!